# SDR DL72S011242

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 63,137 hours, 47,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: Pnl 3903 Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK IN EMPENAGE SKIN AT AFT I/B CORNER OF GROUND AIR CONNECTION ACCESS DOOR CUTOUT. REPAIRED PER M/M 53-30-000-8 PG 2.
